Alert archive / Michigan / Frost Advisories in 2010

Frost Advisory 2, NWS Gaylord, MI

June 7, 201011 counties in Michigan

NWS Gaylord, MI issued this frost advisory at Jun 7, 2010, 3:52 PM EDT for 11 counties in Michigan. It took effect at Jun 8, 2010, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2010, 3:52 PM EDT (19:52 UTC)
In effect from
Jun 8, 2010, 2:00 AM EDT
Expired
Jun 8, 2010, 8:00 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI

Counties Antrim County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Oscoda County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 9 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2010-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2010-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WWUS73 KAPX 071952
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
352 PM EDT MON JUN 7 2010

...AREAS OF FROST POSSIBLE OVERNIGHT...

.HIGH PRESSURE BUILDING INTO THE GREAT LAKES TONIGHT WILL RESULT IN
IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND LIGHT
WINDS. AREAS OF FROST WILL DEVELOP LATER TONIGHT AWAY FROM THE
COASTS. THIS WILL NOT BE A WIDESPREAD FROST EVENT...BUT COLDER
POCKETS OVER INTERIOR AREAS WILL SEE FROSTY CONDITIONS AND
SENSITIVE PLANTS SHOULD BE PROTECTED IN THESE LOCATIONS.

MIZ016-017-019-021>023-027>029-032>034-081000-
/O.NEW.KAPX.FR.Y.0002.100608T0600Z-100608T1200Z/
EMMET-CHEBOYGAN-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY-KALKASKA-
CRAWFORD-OSCODA-WEXFORD-MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...CHARLEVOIX...
MANCELONA...GAYLORD...ATLANTA...KALKASKA...GRAYLING...MIO...
CADILLAC...LAKE CITY...HOUGHTON LAKE
352 PM EDT MON JUN 7 2010

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* HAZARDS...AREAS OF FROST DEVELOPING AFTER 2 AM.

* TEMPERATURE...OVERNIGHT LOWS RANGING FROM 35 TO 39 DEGREES AWAY
  FROM THE COASTS...WITH INLAND COLDER POCKETS BETWEEN 32 AND 35
  DEGREES. THE MOST FAVORED AREAS FOR FROST WILL BE THE TYPICAL
  COLDER LOCATIONS SUCH AS PELLSTON...INDIAN RIVER...MIO...ATLANTA
  AND GRAYLING.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED IN COLDER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MIZ008-015-081000-
/O.NEW.KAPX.FR.Y.0002.100608T0600Z-100608T1200Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
352 PM EDT MON JUN 7 2010

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* HAZARDS...AREAS OF FROST DEVELOPING AFTER 2 AM.

* TEMPERATURE...OVERNIGHT LOWS RANGING FROM 35 TO 39 DEGREES AWAY
  FROM THE COASTS...WITH INLAND COLDER POCKETS BETWEEN 32 AND 35
  DEGREES. THE MOST FAVORED AREAS FOR FROST WILL BE THE TYPICAL
  COLDER LOCATIONS SUCH AS KINROSS...RUDYARD...TROUT LAKE...OZARK
  AND REXTON.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IN COLDER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
JK
1 follow-up statement
585 
WWUS73 KAPX 080828
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
428 AM EDT TUE JUN 8 2010

...AREAS OF FROST THIS MORNING...

.HIGH PRESSURE BUILDING OVER THE GREAT LAKES HAS RESULTED IN IDEAL
RADIATIONAL COOLING CONDITIONS...MAINLY CLEAR SKIES AND LIGHT
WINDS. AREAS OF FROST THAT DEVELOPED OVERNIGHT...WILL LINGER A
FEW HOURS AFTER SUNRISE THIS MORNING. SENSITIVE PLANTS SHOULD BE
PROTECTED.

MIZ016-017-019-021>023-027>029-032>034-081200-
/O.CON.KAPX.FR.Y.0002.000000T0000Z-100608T1200Z/
EMMET-CHEBOYGAN-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY-KALKASKA-
CRAWFORD-OSCODA-WEXFORD-MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...CHARLEVOIX...
MANCELONA...GAYLORD...ATLANTA...KALKASKA...GRAYLING...MIO...
CADILLAC...LAKE CITY...HOUGHTON LAKE
428 AM EDT TUE JUN 8 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* HAZARDS...AREAS OF FROST.

* TEMPERATURE...OVERNIGHT LOWS RANGING FROM 35 TO 39 DEGREES 
  AWAY FROM THE COASTS...WITH INLAND COLDER POCKETS BETWEEN 32 
  AND 35 DEGREES. THE MOST FAVORED AREAS FOR FROST WILL BE THE 
  TYPICAL COLDER LOCATIONS SUCH AS PELLSTON...INDIAN RIVER...
  MIO...ATLANTA AND GRAYLING. 

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED IN COLDER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MIZ008-015-081200-
/O.CON.KAPX.FR.Y.0002.000000T0000Z-100608T1200Z/
CHIPPEWA-MACKINAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE
428 AM EDT TUE JUN 8 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* HAZARDS...AREAS OF FROST.

* TEMPERATURE...OVERNIGHT LOWS RANGING FROM 35 TO 39 DEGREES 
  AWAY FROM THE COASTS...WITH INLAND COLDER POCKETS BETWEEN 32 
  AND 35 DEGREES. THE MOST FAVORED AREAS FOR FROST WILL BE THE 
  TYPICAL COLDER LOCATIONS SUCH AS KINROSS...RUDYARD...TROUT 
  LAKE...OZARK AND REXTON. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IN COLDER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at Jun 7, 3:51 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 7, 3:51 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT MON JUN 7 2010

.SYNOPSIS.../ISSUED AT 351 PM/

HIGH PRESSURE ACROSS MICHIGAN TONIGHT WILL PROVIDE FOR A FROSTY
NIGHT ACROSS INTERIOR PORTIONS OF EASTERN UPPER AND NORTHERN LOWER
MICHIGAN. THIS HIGH WILL ALSO PROVIDE FOR ANOTHER NICE AFTERNOON
TUESDAY WITH TEMPERATURES A FEW DEGREES WARMER THAN THIS
AFTERNOON. RAIN CHANCES WILL INCREASE TUESDAY NIGHT INTO WEDNESDAY
AS AN UPPER LEVEL WEATHER DISTURBANCE CROSSES THE GREAT LAKES.
LOOK FOR WARMER AND MORE HUMID WEATHER HEADING INTO THE WEEKEND.

JPB

&&

.SHORT TERM.../ISSUED AT 351 PM/...TONIGHT

1020MB SURFACE HIGH BUILDING INTO THE GREAT LAKES TONIGHT...SETTING
THE STAGE FOR EXCELLENT RADIATIONAL COOLING WITH CLEAR SKIES AND
LIGHT WINDS.  SURFACE DEW POINTS A LITTLE LOWER TODAY THAN
YESTERDAY...AS SOME OF THE SOIL MOISTURE HAS MIXED OUT IN THE FORM
OF DIURNAL CU THIS AFTERNOON. BIG QUESTION OVERNIGHT IS FROST
POTENTIAL AND POSSIBLE NEED FOR A HEADLINE.  MANY READINGS LAST
NIGHT IN THE UPPER 30S/LOWER 40S...AND TONIGHT WILL BE JUST A LITTLE
COOLER GIVEN THE LOWER DEW POINTS.  COULD FORESEE WIDESPREAD
MID/UPPER 30S AWAY FROM THE COASTS...WITH A FEW TYPICALLY COLDER
LOCATIONS BETWEEN 33 AND 35 DEGREES.  ALTHOUGH BORDERLINE
TEMPERATURES FOR A HEADLINE...GIVEN THE TIME OF YEAR...WILL ISSUE
THE ADVISORY FOR INLAND AREAS.  IN ADDITION TO THE FROST...WILL ALSO
SEE PATCHY SHALLOW GROUND FOG DEVELOPING AFTER MIDNIGHT /MAINLY
NORTHERN LOWER/.

JK

&&

.LONG TERM.../ISSUED AT 351 PM/...TUESDAY AND BEYOND

NEAR TERM PATTERN FORECAST/ISSUES...FAIRLY FAST EAST-WEST FLOW
ACROSS THE NORTHERN HALF OF THE CONUS AT THE START OF THE FORECAST
PERIOD...RUNNING INTO TROUGHING FROM SOUTHERN GREENLAND DOWN TO THE
MID ATLANTIC COAST.  DISTURBANCE COMING ACROSS THE PACIFIC NORTHWEST
THIS AFTERNOON WILL PUSH SOME SHORT WAVE RIDGING ACROSS THE GREAT
LAKES FOR TUESDAY BEFORE ASSOCIATED HEIGHT FALLS SPREAD ACROSS
MICHIGAN WEDNESDAY.  RAIN CHANCES ASSOCIATED WITH THIS FEATURE WILL
BE THE MAIN PROBLEM IN THE NEAR TERM FORECAST CYCLE.

TUESDAY...SHORT WAVE RIDGING WILL BE CROSSING MICHIGAN DURING THE
DAY TUESDAY...WITH A COUPLE AREAS OF PRECIPITATION UPSTREAM.  ONE
ASSOCIATED WITH MAIN SHORT WAVE TROUGH OVER THE NORTHERN PLAINS...
AND LEFTOVER CONVECTION AT NOSE OF THE LOW LEVEL JET ACROSS THE MID
MISSISSIPPI VALLEY.  EXPECT TO SEE AN INCREASE IN MID/HIGH CLOUDS
DURING THE DAY...BUT DRY WEATHER SHOULD PREVAIL INTO THE EVENING
HOURS.  UPWARD FORCING INCREASES TUESDAY NIGHT WITH APPROACHING MID
LEVEL SHORT WAVE AND AN ASSOCIATED RATHER STEEPLY SLOPED FRONTAL
CIRCULATION...THOUGH THE LOWER SUBSIDENT PORTION OF THE CIRCULATION
UNDERCUTS THE UPWARD BRANCH ACROSS THE UPPER PENINSULA AND HELPS
MAINTAIN DRY LOW LEVELS FOR A LONGER PERIOD OF TIME.  BEST MOIST
INFLOW WILL BE FOCUSED ACROSS NORTHERN ILLINOIS/NORTHERN INDIANA/
SOUTHERN LOWER MICHIGAN...WHICH WILL PROBABLE LIMIT THE QPF
POTENTIAL ACROSS NORTHERN LOWER. BUT EXPECT MOST AREAS WILL SEE SOME
RAINFALL SO PLAN TO CARRY LIKELY POPS MOST AREAS EXCEPT ACROSS THE
FAR EASTERN PORTIONS OF THE FORECAST AREA WHERE LOW LEVEL DRY AIR
MAY HANG ON THE LONGEST.  MAY BE ONE OF THOSE SITUATIONS WHERE THE
BEST RAINFALL SPLITS AROUND THE FORECAST AREA WITH A RELATIVE
MINIMUM IN BETWEEN.

WEDNESDAY...MAIN MID LEVEL SHORT WAVE ENERGY SWINGS THROUGH EARLY
WEDNESDAY MORNING...MID LEVELS DRY OUT IN ITS WAKE.  BUT LOW LEVELS
LOOK TO REMAIN MOIST FOR A GOOD PART OF THE DAY.  SO WILL MENTION
THE POSSIBILITY OF LIGHT RAIN OR DRIZZLE.  LOW CLOUDS MAY THIN
ACROSS WESTERN PORTIONS OF THE FORECAST AREA DURING THE AFTERNOON...
WHICH WILL MAKE TEMPERATURE FORECASTS A BIT TRICKY AS HIGHS WILL
DEPENDING ON HOW MUCH AND TIMING OF CLEARING.  LOOKS LIKE ONE OF
THOSE DAYS WHERE TEMPERATURES COULD BE STUCK IN THE 50S MUCH OF THE
AFTERNOON ACROSS EASTERN UPPER/NORTHEAST LOWER.  MEANWHILE...ANOTHER
PIECE OF ENERGY FORECAST TO DROP SOUTHEAST OUT OF ONTARIO AND ACROSS
WESTERN UPPER MICHIGAN BY LATE AFTERNOON... AND NORTHERN LOWER
MICHIGAN WEDNESDAY NIGHT.  VORTICITY CENTER ASSOCIATED WITH A POCKET
OF MID LEVEL COLD AIR WHICH STEEPENS LAPSE RATES...AND MAY SQUEEZE
OUT A FEW SHOWERS AS IT TRACKS SOUTHEAST SO WILL COVER THIS WITH
VARYING CHANCE POPS.

EXTENDED FORECAST (THURSDAY THROUGH MONDAY)...IN THE WAKE OF
WEDNESDAY'S SHORT WAVE PASSAGE LARGE SCALE FLOW BUCKLES FOR THE END
OF THE WEEK WITH RENEWED TROUGHING ACROSS THE WESTERN CONUS PUSHING
WARMER WEATHER BACK INTO THE UPPER LAKES.  CENTER OF THE HEAT SETS
UP ACROSS THE SOUTHEASTERN STATES...WITH MICHIGAN ALONG THE FRINGES
OF THE HEAT DOME AND THUS STILL BENEATH SOME FLOW ALOFT EMANATING
FROM THE WESTERN TROUGH.  SO A POTENTIAL RING OF FIRE TYPE SETUP
WHERE BUILDING HEAT AND HUMIDITY WILL SET THE STAGE FOR THUNDERSTORM
DEVELOPMENT THIS WEEKEND.  PATTERN FORECAST DETAILS GET MORE MUDDLED
WITH SOME DIFFERENCES IN THE OPERATIONAL MODELS WITH REGARD TO SHORT
WAVE ENERGY BREAKING THE RIDGE DOWN LATER THIS WEEKEND...THOUGH THE
ENSEMBLE MEANS MORE SUPPORTIVE OF KEEPING HEIGHTS UP ACROSS THE
REGION INTO EARLY NEXT WEEK.

FORECAST SPECIFICS...WEAK SURFACE HIGH/SHORT WAVE RIDGING BUILD
ACROSS THE UPPER GREAT LAKES FOR THURSDAY...SO THINGS EXPECTED TO
DRY OUT WITH TEMPERATURES NEAR AVERAGE (POSSIBLY A FEW DEGREES
BELOW).  HIGH PRESSURE GIVES WAY ON FRIDAY...WHICH WILL BEGIN TO SET
UP A GULF TAP WHICH WILL INCREASE THE HUMIDITY HEADING INTO THE
WEEKEND.  INCREASING LOW LEVEL WARM/MOIST ADVECTION WILL ALSO BEGIN
TO INCREASE THE THREAT FOR THUNDERSTORMS...ESPECIALLY FRIDAY NIGHT
GOING INTO SATURDAY WHERE MCS REMNANTS FROM THE UPPER MIDWEST MAY
ROLL THROUGH.  OVERALL CONVECTIVE POTENTIAL THROUGH THE WEEKEND WILL
END UP WREAKING HAVOC ON FORECAST DETAILS...AND SURFACE PATTERN
DETAILS WILL BE CHANGING OVER THE COMING DAYS.  SO WILL PROBABLY END
UP CARRYING POPS RIGHT THROUGH MONDAY (EXCEPT ACROSS EASTERN UPPER
WHERE WILL DRY THE FORECAST OUT STARTING SUNDAY).  WARMEST DAY AS OF
NOW WILL BE SATURDAY.

JPB

&&

.MARINE.../ISSUED AT 351 PM/

HIGH PRESSURE OVER MICHIGAN TODAY WILL GIVE WAY TUESDAY WITH AN
INCREASING SOUTHEASTERLY FLOW DEVELOPING ACROSS THE NEARSHORE
ZONES.  SURFACE LOW EXPECTED TO SLIDE BY TO THE SOUTH WEDNESDAY...
WITH WINDS TENDING MORE VARIABLE WITH SOMETHING OF A LOW LEVEL COL
REGION OVER LOWER MICHIGAN.  HEADLINE CONDITIONS NOT EXPECTED
THROUGH WEDNESDAY NIGHT.

JPB

&&

.AVIATION.../ISSUED AT 107 PM/...VALID FOR 18Z TAFS

DIURNAL CU DIMINISHING BY EARLY EVENING AS HIGH PRESSURE MOVES
OVERHEAD INTO THE GREAT LAKES.  PATCHY SHALLOW GROUND FOG ONCE
AGAIN DEVELOPING AFTER MIDNIGHT...ALTHOUGH NOT WIDESPREAD ENOUGH
TO MENTION IN TAFS. INCREASING HIGH CLOUDS TUESDAY MORNING AS LOW
PRESSURE OVER THE NORTHERN PLAINS BEGINS TO MAKE A MOVE TOWARD THE
GREAT LAKES.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR MIZ008-015>017-
     019-021>023-027>029-032>034.
LM...NONE.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jun 7, 4:06 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
406 AM EDT MON JUN 7 2010

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
081200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
406 AM EDT MON JUN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS EXPECTED TONIGHT IN SOME OF THE USUALLY COLDER
LOCALES IN THE INTERIOR OF NORTHERN LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JZ

Nearby

Frost Advisories in Michigan, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.